# SDR DLM90010801

- Difficulty date: May 19, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 14,146 hours, 7,658 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50459
- Part serial: 106
- Condition: Faulty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT ATT SMELLED SMOKE IN FIRST CLASS AREA RIGHT AFTER T/O TURNED OVENS OFF AND GALLEY POWER OFF.  SMOKE AND SMELL      PERSISTED.  FOUND F/C OVEN WITH STRONG BURNING SMELL.  REPLACED SAME.  NO ODOR PRESENT.
